MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0665
Medical Device Problem Codes Defective Device (2588); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high pacing thresholds.During a scheduled check-up, the patient's heart rate dropped, and device output was increased to ensure capture.Moreover, a chest x-ray was done, and dislodgement was confirmed.Subsequently, the patient underwent a pocket revision, and the physician tried to move the lead back in place but was unsuccessful.This rv lead was explanted, and a new lead was placed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.
 
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.Upon receipt at our post market quality assurance laboratory, detailed analysis indicated that the allegations were not confirmed despite the hv cable damage noted which likely occurred during revision/explant.Laboratory analysis did not identify any lead characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14246515
Report Number2124215-2022-13840
Device Sequence Number14537645
Product Code LWS
UDI-Device Identifier00802526496967
UDI-Public00802526496967
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/26/2021
Device Model Number0665
Device Catalogue Number0665
Device Lot Number501689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age43 YR
Patient SexFemale